# SDR 8EKA20140801

- Difficulty date: February 13, 2014
- Submitted: August 1, 2014
- Operation: Air carrier
- Aircraft: N392CA
- Make and model: Casa C212DF
- Aircraft serial: 398
- Aircraft time: 13,974 hours, 16,077 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Panel
- Condition: Corroded
- Location: Cargo Door
- Component: Cargo Door, Casa
- Component part number: 212235005
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CORROSION IN AFT CARGO DOOR.  REMOVED CORROSION DAMAGED PANELS.  FABRICATED & INSTALLED TWO REPAIR PANELS.  ALL REPAIRS PERFORMED IAW SRM.
